# SDR AALA20110518TUL05

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 58,083 hours, 29,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE 14 INCHES IN LENGTH, 12 INCHES FORWARD OF ALT STATIC PORT 1 INCH ABOVE LAP SEAM.  REPAIRED PER EA MD80-53-016946 AND SRM 53-04 FIGURE 37 AND SRM 51-01 PARAGRAPH 4B.
